Publications Mathématiques de l'Institut des Hautes Études Scientifiques

, Volume 36, Issue 1, pp 195–279

Rational singularities, with applications to algebraic surfaces and unique factorization

Authors

  • Joseph Lipman
    • Purdue University
    • Columbia University
Article

DOI: 10.1007/BF02684604

Cite this article as:
Lipman, J. Publications Mathématiques de l’Institut des Hautes Scientifiques (1969) 36: 195. doi:10.1007/BF02684604

Copyright information

© Publications mathématiques de l’I.H.É.S 1969